# SDR 2007UALA02695

- Difficulty date: July 17, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 37,561 hours, 13,319 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DENT 7 INCHES FWD OF FRAME 28 STR 42R.  MAJOR REPAIR ACCOMPLISHED:   INSTALLED DOUBLER & TRIPLER AT SKIN LAP.
